This patient support community is for discussions relating to stroke, rehabilitation, ability to eat/swallow, alertness, bowel/bladder control, depression, motor skills, nutrition, orthotics/braces, pain, prevention, senses, and spasticity.
I have an employee who just came out of prison for drug possession. She has ruined her veins in her arms and her hands and arms swell during the day. I presume it is from not having proper paths back to her heart.
Her muscles in her arms are also in bad shape from injecting heroin in them. She is clean and knows that if she messes up again she will spend the rest of her life in prison.
I believe that she will probably suffer a stroke. She is 43. Is there anything she can do to lessen the possibility of a stroke?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.